Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Regarding stopping rules for Brownian motion and random walks

Author: Leroy H. Walker
Journal: Bull. Amer. Math. Soc. 75 (1969), 46-50
MathSciNet review: 0239630
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. MR 229267
  • 2. Y. S. Chow and H. Robbins, On optimal stopping rules for s, Illinois, J. Math. 9 (1965), 444-454. MR 179897
  • 3. D. A. Darling and A. J. F. Siegert, The first passage problem for a continuous Markov process, Ann. Math. Statist. 24 (1953), 624-639. MR 58908
  • 4. A. Dvoretzky, Existence and properties of certain optimal stopping rules, Proc. Fifth Berkeley Sympos. Math. Statis. Prob., University Press, Berkeley, Calif., vol. 1, 1967, pp. 441-452. MR 214232
  • 5. L. A. Shepp, Explicit solutions to some problems of optimal stopping, Ann. Math. Statist, (to appear). MR 250415
  • 6. A. V. Skorokhod, Studies in the theory of random processes, University of Kiev, Kiev (1961); English transl., Addison-Wesley, Reading, Mass., 1965. MR 185620
  • 7. H. Teicher and J. Wolfowitz, Existence of optimal stopping rules for linear and quadratic rewards, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 5 (1966), 361-368. MR 210268

Additional Information


American Mathematical Society